# SDR SIMA20130119005

- Difficulty date: January 19, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 23,088 hours, 20,524 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4467 THE CREW REPORTED THE ECS SYSTEM SMELLED OF OIL.  INSPECTED AND VERIFIED THE SMELL IS FROM NR 1 THE AIR CYCLE MACHINE NOT FROM ENGINE OR APU BLEED SOURCES.  PERFORMED ENGINE RUNS PER EMB MM 72-00-00.  NR 1 AIR CYCLE MACHINE DEFERRED PER (EMB) AEA MEL.  INSPECTED NR 1 AIR CYCLE MACHINE AND RAN UP ENGINES TO TROUBLESHOOT SMELL IAW FIM TASK 21-20-00-810-801-A AND 72-00-00-810-808A.  FOUND NO ODOR SMELL DURING RUN-UP.  THE OPERATIONAL CHECK OF NR 1 AIR CYCLE MACHINE  WAS GOOD IAW EMB AMM 21-00-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
